# SDR ASAA2013070195643

- Difficulty date: July 1, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,330 hours, 7,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620116
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B, RBL45.50 HAS A CRACK INDICATION AT FWD OTBD SPLICE STRAP HOLE REMOVED CRACKED AREA FABRICATED REPAIR PARTS AND INSTALLED REPAIR IAW EA-800-53EA-10726, REV NEW, DATED 07-17-2013 AND REO-G16377 REV A DATED 07-16-13
